# SDR CA951122023

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1A90CF
- System (JASC): 6111 · Propeller Blade Section
- Part: Propeller
- Condition: Improper Repair
- Location: Nr 2 Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING LEADING EDGE DRESSING A DISCOLORATION WAS NOTICED. AN IMPROPER WELD REPAIR WAS CONFIRMED BY ETCHING SUSPECTED AREA, IT BECAME NOTICEABLY VISIBLE. WELD LOCATED ON #2 BLADE LEADING EDGE, 7/8" LON G CENTERED AT THE 23" STATION, 3/16" WIDE ON THRUST FACE.
